Alert archive / North Dakota / Wind Chill Advisories in 2012

Wind Chill Advisory 5, NWS Bismarck, ND

December 30, 201213 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Dec 30, 2012, 2:19 PM CST for 13 counties in North Dakota. It took effect at Dec 30, 2012, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2012, 2:19 PM CST (20:19 UTC)
In effect from
Dec 30, 2012, 9:00 PM CST
Expired
Dec 31, 2012, 9:00 AM CST
In force
12 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Dickey County, ND, Foster County, ND, LaMoure County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WWUS43 KBIS 302019
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
219 PM CST SUN DEC 30 2012

...WIND CHILL ADVISORY CENTRAL AND NORTH CENTRAL TONIGHT THROUGH
9 AM CDT MONDAY MORNING...

.TEMPERATURES TONIGHT WILL FALL TO 15 TO 20 BELOW ZERO ACROSS THE
CENTRAL PORTIONS OF NORTH DKAOTA. THE FRIGID TEMPERATURES COMBINED
WITH NORTHWEST WINDS OF 10 TO 15 MPH OVERNIGHT WILL DROP WIND
CHILLS TO 25 TO 35 BELOW ZERO ACROSS THE NORTH CENTRAL AND CENTRAL
PORTIONS OF NORTH DAKOTA OVERNIGHT AND UNTIL MID MORNING TOMORROW.
AFFECTED AREAS INCLUDE THE TURTLE MOUNTAINS AND JAMES RIVER
BASIN...FROM BOTTINEAU TO JAMESTOWN.

NDZ002>005-010>013-022-023-025-037-048-051-310430-
/O.NEW.KBIS.WC.Y.0005.121231T0300Z-121231T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...MCCLUSKY...HARVEY...
CARRINGTON...JAMESTOWN...EDGELEY...OAKES
219 PM CST SUN DEC 30 2012

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
MONDAY. 

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

* OTHER IMPACTS...AREAS OF DRIFTING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
5 follow-up statements
415 
WWUS43 KBIS 310009
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM CST SUN DEC 30 2012

...WIND CHILL ADVISORY CENTRAL AND NORTH CENTRAL TONIGHT THROUGH
9 AM CDT MONDAY MORNING...

.TEMPERATURES SUNDAY NIGHT WILL FALL TO 15 TO 20 BELOW ZERO
ACROSS THE CENTRAL PORTIONS OF NORTH DAKOTA. THE FRIGID
TEMPERATURES COMBINED WITH NORTHWEST WINDS OF 10 TO 15 MPH
OVERNIGHT WILL DROP WIND CHILLS TO 25 TO 35 BELOW ZERO ACROSS THE
NORTH CENTRAL AND CENTRAL PORTIONS OF NORTH DAKOTA OVERNIGHT
THROUGH MID MORNING MONDAY. AFFECTED AREAS INCLUDE THE TURTLE
MOUNTAINS AND JAMES RIVER BASIN...FROM BOTTINEAU TO JAMESTOWN.

NDZ002>005-010>013-022-023-025-037-048-051-310815-
/O.CON.KBIS.WC.Y.0005.121231T0300Z-121231T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...MCCLUSKY...HARVEY...
CARRINGTON...JAMESTOWN...EDGELEY...OAKES
609 PM CST SUN DEC 30 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

* OTHER IMPACTS...AREAS OF DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WAA
565 
WWUS43 KBIS 310340
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
940 PM CST SUN DEC 30 2012

...WIND CHILL ADVISORY CENTRAL AND NORTH CENTRAL TONIGHT THROUGH
9 AM CDT MONDAY MORNING...

.TEMPERATURES SUNDAY NIGHT WILL FALL WELL BELOW ZERO ACROSS THE
CENTRAL AND NORTH CENTRAL. THE FRIGID TEMPERATURES COMBINED WITH
NORTHWEST WINDS UP TO 20 MPH OVERNIGHT WILL DROP WIND CHILLS TO
25 TO 35 BELOW ZERO ACROSS THE NORTH CENTRAL AND CENTRAL PORTIONS
OF NORTH DAKOTA THROUGH MID MORNING MONDAY. AFFECTED AREAS
INCLUDE THE TURTLE MOUNTAINS AND JAMES RIVER BASIN...FROM
BOTTINEAU TO JAMESTOWN.

NDZ002>005-010>013-022-023-025-037-048-051-311145-
/O.CON.KBIS.WC.Y.0005.000000T0000Z-121231T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...MCCLUSKY...HARVEY...
CARRINGTON...JAMESTOWN...EDGELEY...OAKES
940 PM CST SUN DEC 30 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

* OTHER IMPACTS...AREAS OF DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
WAA
518 
WWUS43 KBIS 310734
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
134 AM CST MON DEC 31 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT NORTH CENTRAL AND EAST
THROUGH 9 AM CST MONDAY MORNING...

.FRIGID TEMPERATURES COMBINED WITH NORTHWEST WINDS UP TO 10 MPH
WILL DROP WIND CHILLS TO AS LOW AS 35 BELOW ZERO NOW THROUGH MID
MORNING MONDAY. LOCATIONS IN THE ADVISORY INCLUDE
STANLEY...BOWBELLS...MINOT...SHERWOOD...ROLETTE AND
RUGBY...TOWNER...ROLLA...HARVEY...CARRINGTON...PETTIBONE AND
JAMESTOWN.

IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID
FROST BITE. IF PLANNING TRAVEL THIS MONDAY MORNING...MAKE SURE TO
HAVE A WINTER SURVIVAL KIT.


NDZ002>005-010>013-022-023-025-037-048-051-311500-
/O.CON.KBIS.WC.Y.0005.000000T0000Z-121231T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...MCCLUSKY...HARVEY...
CARRINGTON...JAMESTOWN...EDGELEY...OAKES
134 AM CST MON DEC 31 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING MONDAY.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
BE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED.

&&

$$

HEINERT
885 
WWUS43 KBIS 311018
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
418 AM CST MON DEC 31 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT NORTH CENTRAL AND EAST
THROUGH 9 AM CST MONDAY MORNING...

.FRIGID TEMPERATURES COMBINED WITH NORTHWEST WINDS UP TO 10 MPH
WILL DROP WIND CHILLS TO AS LOW AS 35 BELOW ZERO NOW THROUGH MID
MORNING MONDAY. LOCATIONS IN THE ADVISORY INCLUDE STANLEY...
BOWBELLS...MINOT...SHERWOOD...ROLETTE AND RUGBY...TOWNER...
ROLLA...HARVEY...CARRINGTON...PETTIBONE AND JAMESTOWN.

IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID
FROST BITE. IF PLANNING TRAVEL THIS MONDAY MORNING...MAKE SURE TO
HAVE A WINTER SURVIVAL KIT.

NDZ002>005-010>013-022-023-025-037-048-051-311500-
/O.CON.KBIS.WC.Y.0005.000000T0000Z-121231T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...MCCLUSKY...HARVEY...
CARRINGTON...JAMESTOWN...EDGELEY...OAKES
418 AM CST MON DEC 31 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING MONDAY.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
BE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED.

&&

$$

HEINERT
247 
WWUS43 KBIS 311245
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
645 AM CST MON DEC 31 2012

...WIND CHILL ADVISORY NORTH CENTRAL AND EAST THROUGH 9 AM CST
MONDAY MORNING...

.FRIGID TEMPERATURES COMBINED WITH NORTHWEST WINDS UP TO 10 MPH
HAVE RESULTED IN WIND CHILLS TO 35 BELOW. SO...A WIND CHILL
ADVISORY REMAINS IN EFFECT THROUGH MID MORNING MONDAY. LOCATIONS
IN THE ADVISORY INCLUDE STANLEY...BOWBELLS...MINOT...SHERWOOD...
ROLETTE AND RUGBY...TOWNER...ROLLA...HARVEY...CARRINGTON...
PETTIBONE AND JAMESTOWN.

IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID
FROST BITE. IF PLANNING TRAVEL THIS MORNING...MAKE SURE TO HAVE A
WINTER SURVIVAL KIT.

NDZ002>005-010>013-022-023-025-037-048-051-311500-
/O.CON.KBIS.WC.Y.0005.000000T0000Z-121231T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...MCCLUSKY...HARVEY...
CARRINGTON...JAMESTOWN...EDGELEY...OAKES
645 AM CST MON DEC 31 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TIMING...THROUGH MID MORNING MONDAY.

* WIND CHILL VALUES...TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
BE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED.

&&

$$

SCHECK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 2:13 PM CST, 6 minutes earlier.

Area forecast discussion, Dec 30, 2:13 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
213 PM CST SUN DEC 30 2012

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
COLD FRONT NOW COMPLETELY THROUGH THE FORECAST AREA WITH ONLY A
FEW LIGHT PATCHES OF SNOW BEHIND THE FRONT. COLD HIGH PRESSURE
WILL PUSH SOUTH WITH CLEARING OVER NORTH CENTRAL AND CENTRAL NORTH
DAKOTA OVERNIGHT. BACK EDGE OF CLOUDS TO NORTH DAKOTA AND CANADIAN
BORDER BY 03Z AND TO KBIS TO KJMS AFTER 06Z. CLEAR SKIES AND WINDS
OF 10 TO 15 MPH WILL CREATE WIND CHILLS OF 25 TO 35 BELOW ACROSS
THE REGION FROM SHERWOOD TO MINOT TO JAMESTOWN. WIND CHILL
ADVISORY WILL BE ISSUED. NEXT STRONGER CLIPPER SYSTEM WILL REACH
THE AREA SHORTLY AFTER THE SHORT TERM FORECAST PERIOD.

.LONG TERM...TUESDAY THROUGH SUNDAY...

THE HIGHLIGHT OF THE EXTENDED FORECAST IS THE CONCERN FOR BLOWING
SNOW ON WEDNESDAY BEHIND A DEPARTING CLIPPER SYSTEM.

THE 12 UTC GUIDANCE SUITE HAS COME INTO GOOD AGREEMENT REGARDING THE
PROPAGATION OF A CLIPPER ACROSS WINNIPEG TUESDAY NIGHT AND INTO
NORTH CENTRAL MINNESOTA ON WEDNESDAY. WINDY CONDITIONS ARE FORECAST
BEHIND THIS DEPARTING SYSTEM VIA ISALLOBARIC FORCING FROM A 8-10 MB/6
HR PRESSURE RISE BUBBLE AND NEAR ADIABATIC LOW LEVEL LAPSE RATES
WITH 35-40 KTS TO MIX. WITH AN UN-CRUSTED SNOWPACK IN PLACE...BLOWING
SNOW WILL BE A CONCERN WITH VISIBILITIES FURTHER REDUCED BY LIGHT
SNOW WITH THE MAIN UPPER LEVEL LOW. WILL CONTINUE TO MONITOR AS AN
ADVISORY MAY NOT BE OUT OF THE QUESTION FOR BLOWING SNOW SHOULD WIND
TRENDS CONTINUE. THEREAFTER...THE IMPACTS OF THE TRANSITION TO THE
POSITIVE PHASE OF THE ARCTIC OSCILLATION ARE FORECAST TO BE FELT
THURSDAY AND INTO THE WEEKEND WITH NEAR TO POSSIBLY SLIGHTLY ABOVE
NORMAL TEMPERATURES.

&&

.AVIATION...
AS OF 20 UTC...A BAND OF LIGHT SNOW ARCHED FROM KHCO HALLOCK
THROUGH KBIS AND KHEI...WITH EMBEDDED MVFR TO IFR CONDITIONS. THIS
BAND OF SNOW IS AHEAD OF AN ADVANCING AREA OF MVFR/IFR STRATUS
ACROSS SOUTHERN CANADA THAT IS PUSHING INTO FAR NORTHERN NORTH
DAKOTA. THIS AREA OF STRATUS WILL CONTINUE TO PUSH SOUTH AND REMAIN
IN PLACE AT KISN AND KDIK THROUGH AT LEAST 18 UTC MONDAY.
KBIS...KMOT AND KJMS ARE EXPECTED TO CLEAR OUT OF THE STRATUS
BETWEEN 01-07 UTC THIS EVENING...WITH A POSSIBLE RETURN OF THE DECK
BY 15-18 UTC MONDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST MONDAY
FOR NDZ002>005-010>013-022-023-025-037-048-051.

&&

SHORT TERM...HW
LONG TERM....AYD
AVIATION...AYD
Hazardous weather outlook, Dec 30, 12:38 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
422 AM CST SUN DEC 30 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-311200-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
422 AM CST SUN DEC 30 2012 /322 AM MST SUN DEC 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT MOVING FROM NORTH TO SOUTH THIS AFTERNOON WILL BRING A
CHANCE OF LIGHT SNOW TO THE REGION. SNOW ACCUMULATIONS WILL BE LIGHT
AT BEST. WINDS UP TO 20 MPH AT TIMES WILL CONTRIBUTE TO AREAS OF
BLOWING SNOW AND POSSIBLY HAZARDOUS TRAVEL OVER SOME AREAS.

WIND CHILL TEMPERATURES BETWEEN 25 BELOW TO 35 BELOW ZERO ARE
POSSIBLE LATER THIS SUNDAY NIGHT INTO MONDAY MORNING ACROSS
CENTRAL AND EASTERN NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND CHILL TEMPERATURES BETWEEN 25 BELOW TO 35 BELOW ZERO ARE
POSSIBLE MONDAY MORNING ACROSS CENTRAL AND EASTERN NORTH DAKOTA.

LOW PRESSURE MOVING FROM NORTH TO SOUTH TUESDAY NIGHT INTO
WEDNESDAY WILL BRING ANOTHER CHANCE OF SNOW TO THE REGION. WINDS
POSSIBLY UP TO 20 MPH AT TIMES MAY CONTRIBUTE TO AREAS OF BLOWING
SNOW AND HAZARDOUS TRAVEL. LATEST FORECAST MODELS HAVE TRENDED
STRONGER WITH THIS SYSTEM...STAY TUNED FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEINERT/HW

Nearby

Wind Chill Advisories in North Dakota, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.